Equations in matrix groups and algebras over number fields and rings: Prolegomena to a lowbrow noncommutative diophantine geometry

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

2 Scopus citations

Abstract

We give a brief survey of some problems related to the solvability of word equations in matrix groups and polynomial equations in matrix algebras, focusing on the cases where the matrix entries belong to a global field or its ring of integers.

Original languageEnglish
Title of host publicationArithmetic and Geometry
PublisherCambridge University Press
Pages264-282
Number of pages19
ISBN (Electronic)9781316106877
ISBN (Print)9781107462540
DOIs
StatePublished - 1 Jan 2015

Bibliographical note

Publisher Copyright:
© Cambridge University Press 2015.

Fingerprint

Dive into the research topics of 'Equations in matrix groups and algebras over number fields and rings: Prolegomena to a lowbrow noncommutative diophantine geometry'. Together they form a unique fingerprint.

Cite this